Identities involving partial mock theta functions of order five

Authors
Citation
B. Srivastava, Identities involving partial mock theta functions of order five, RAMANUJAN J, 4(3), 2000, pp. 267-276
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
RAMANUJAN JOURNAL
ISSN journal
1382-4090 → ACNP
Volume
4
Issue
3
Year of publication
2000
Pages
267 - 276
Database
ISI
SICI code
1382-4090(200009)4:3<267:IIPMTF>2.0.ZU;2-W
Abstract
In this paper we have given transformations for the partial mock theta func tions of order five and also some identities between these partial mock the ta functions analogous to the identities given by Ramanujan.